We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham Research Online
You are in:

On the diameter of reconfiguration graphs for vertex colourings.

Bonamy, M. and Johnson, M. and Lignos, I.M. and Patel, V. and Paulusma, Daniel (2011) 'On the diameter of reconfiguration graphs for vertex colourings.', Electronic notes in discrete mathematics., 38 (1). pp. 161-166.


The reconfiguration graph of the k-colourings of a graph G contains as its vertex set the proper vertex k-colourings of G, and two colourings are joined by an edge in the reconfiguration graph if they differ in colour on just one vertex of G. We prove that for a graph G on n vertices that is chordal or chordal bipartite, if G is k-colourable, then the reconfiguration graph of its ℓ-colourings, for ℓ⩾k+1, is connected and has diameter O(n2). We show that this bound is asymptotically tight up to a constant factor.

Item Type:Article
Keywords:Reconfiguration, Graph colouring, Graph diameter.
Full text:Full text not available from this repository.
Publisher Web site:
Record Created:07 Dec 2011 14:51
Last Modified:03 Apr 2013 16:21

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library